# SDR CALA2017022400444

- Difficulty date: February 21, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 25,596 hours, 8,519 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMED RT HORIZONTAL STAB LOWER INSPAR SKIN PANEL INSPECTION EA 5510-01843 REV E FOUND CRACK AT STA 101.90 AND ABOUT 11" FROM AFT SPAR. REMOVED SKIN CRACK AND INSTALLED REPAIR FILLER AND DOUBLER REF SRM 55-10-01 REPAIR 11.
